[1] Y. Aharonov, F. Colombo, I. Sabadini, D. C. Struppa, J. Tollaksen: Superoscillating sequences in several variables, J. Fourier Anal. Appl. 22, 751-767 (2016)
[2] Y. Aharonov, F. Colombo, S. Popescu, I. Sabadini, D. C. Struppa, J. Tollaksen: The quantum pigeonhole principle and the nature of quantum correlations, Proc. Natl. Acad. Sci. USA, 113 (3), 532-535 (2016)
[3] D. Alpay, M. Bozejko, F. Colombo, D. P. Kimsey, I. Sabadini: Boolean convolution in the quaternionic setting, Linear Algebra Appl. 506, 382-412 (2016)
[4] D. Alpay, V. Bolotnikov, F. Colombo, I. Sabadini: Interpolation problems for certain classes of slice hyperholomorphic functions, Integral Equations Operator Theory, 86, 165-183 (2016)
[5] D. Alpay, F. Colombo, I. Sabadini: Slice hyperholomorphic Schur analysis. Operator Theory: Advances and Applications, 256. Birkhäuser/Springer, Cham, 2016. xii+362
[6] D. Alpay, F. Colombo, I. Sabadini, T. Qian: The H-infinity functional calculus based on the S-spectrum for quaternionic operators and for n-tuples of noncommuting operators, J. Funct. Anal. 271, 1544-1584 (2016)
[7] D. Alpay, F. Colombo, D. P. Kimsey: The spectral theorem for quaternionic unbounded normal operators based on the S-spectrum, J. Math. Phys. 57 (2), 023503, 27 pp. (2016)
[8] D. Alpay, F. Colombo, D. P. Kimsey, I. Sabadini: The spectral theorem for unitary operators based on the S-spectrum, Milan J. Math. 84, 41-61 (2016)
[9] P. F. Antonietti, M. Grasselli, S. Stangalino, M. Verani: Discontinuous Galerkin approximation of linear parabolic problems with dynamic boundary conditions, J. Sci. Comput. 66 (3), 1260–1280 (2016)
[10] A. Aspri, E. Beretta, C. Mascia : Asymptotic Expansion for Harmonic Functions in the Half-Space with a Pressurized Cavity, Math. Methods Appl. Sci. 39 (10), 2415–2430 (2016)
[11] B. Avelin, U. Gianazza, S. Salsa: Boundary estimates for certain degenerate and singular parabolic equations, J. Eur. Math. Soc. 18 (2), 381–424 (2016)
[12] C. Bandle, P. Mastrolia, D. D. Monticelli, F. Punzo : On the stability of solutions of semilinear elliptic equations with Robin boundary conditions on Riemannian manifolds, SIAM J. Math. Anal. 48 (1), 122-151(2016)
[13] T. Bartsch, L. Jeanjean, N. Soave: Normalized solutions for a system of coupled cubic Schrödinger equations on R^3, J. Math. Pures Appl. 106, 583–614 (2016)
[14] E. Berchio, A. Ferrero, F. Gazzola: Structural instability of nonlinear plates modelling suspension bridges: mathematical answers to some long-standing questions, Nonlin. Anal. Real World Appl. 28, 91-125 (2016)
[15] E. Berchio, F. Gazzola, C. Zanini: Which residual mode captures the energy of the dominating mode in second order Hamiltonian systems?, SIAM J. Appl. Dyn. Syst. 15, 338-355 (2016)
[16] E. Beretta, M. C. Cerutti, A. Manzoni, D. Pierotti: An asymptotic formula for boundary potential perturbations in a semilinear elliptic equation related to cardiac electrophysiology, Math. Models Methods Appl. Sci. 26 (4), 645-670 (2016)
[17] E. Beretta, M. V. de Hoop, F. Faucher, O. Scherzer: Inverse boundary value problem for the Helmholtz equation: quantitative conditional Lipschitz stability estimates, SIAM J. Math. Anal. 48, 3962-3983 (2016)
[18] A. Boscaggin, M. Garrione: Multiple solutions to Neumann problems with indefinite weight and bounded nonlinearities, J. Dyn. Diff. Equat. 28, 167-187 (2016)
[19] A. Boscaggin, M. Garrione: Positive solutions to indefinite Neumann problems when the weight has positive average, Discrete Contin. Dyn. Syst. 36, 5231-5244 (2016)
[20] A. Boscaggin, M. Garrione: Resonant Sturm-Liouville boundary value problems for differential systems in the plane, Z. Anal. Anwend. 35, 41-59 (2016)
[21] G. Bouchitté, I. Fragalà, I. Lucardesi: A variational method for second order shape derivatives, SIAM J. Control Optim. 54, 1056-1084 (2016)
[22] M. Bramanti, M. Toschi: The sharp maximal function approach to estimates for operators structured on Hörmander's vector fields, Rev. Mat. Complut. 29, 531-557 (2016).
[23] D. Bucur, I. Fragalà: A Faber-Krahn inequality for the Cheeger constant of N-gons, J. Geom. Anal. 1, 88-117 (2016)
[24] D. Bucur, I. Fragalà: Blaschke-Santalo' and Mahler inequalities for the first eigenvalue of the Dirichlet Laplacian, Proc. London Math. Soc. 113, 387-417 (2016)
[25] G. Catino: A remark on compact hypersurfaces with constant mean curvature in space forms, Bull. Math. Soc. 140 (8), 901-907 (2016)
[26] G. Catino, P. Mastrolia, D. D. Monticelli: A variational characterization of flat spaces in dimension three, Pacific J. Math. 282 (2), 285-292 (2016)
[27] G. Catino, P. Mastrolia, D. D. Monticelli, M. Rigoli: Analytic and geometric properties of generic Ricci solitons, Trans. Am. Math. Soc. 368 (11), 7533-7549 (2016)
[28] G. Catino, P. Mastrolia, D. D. Monticelli: Classification of expanding and steady ricci solitons with integral curvature decay, Geom. Topol. 20 (5), 2665-2685 (2016)
[29] G. Catino, P. Mastrolia, D. D. Monticelli, M. Rigoli: Conformal Ricci solitons and related integrability conditions, Adv. Geom. 16 (3), 301-328 (2016)
[30] G. Catino, L. Mazzieri: Gradient Einstein solitons, Nonlin. Anal. TMA 132, 66-94 (2016)
[31] G. Catino: Integral pinched shrinking Ricci solitons, Adv. Math. 303, 279-294 (2016)
[32] G. Catino: On conformally flat manifolds with constant scalar curvature, Proc. Amer. Math. Soc. 144, 2627-2634 (2016)
[33] F. Cipriani, J. L. Sauvageot: Negative definite functions on groups with polynomial growth, in " Noncommutative analysis, operator theory and applications", Oper. Theory Adv. Appl., Linear Oper. Linear Syst. Series, 252, 97–-104. Birkhauser ed. (2016)
[34] F. Cipriani: Noncommutative potential theory: a survey, J. Geom. Phys. 105, 25–-59 (2016)
[35] F. Colombo, D.C. Struppa, I. Sabadini: Entire Slice Regular Functions, Entire slice regular functions. SpringerBriefs in Mathematics. Springer, Cham, 2016. v+118
[36] F. Colombo, J. Gantner: Formulations of the F-functional calculus and some consequences, Proc. Roy. Soc. Edinburgh Sect. A 146, 509-545 (2016)
[37] F. Colombo, J. Gantner: On power series expansions of the S-resolvent operator and the Taylor formula, J. Geom. Phys. 110, 154-175 (2016)
[38] F. Colombo, I. Sabadini, F. Sommen: On the Szego-Radon projection of monogenic functions, Adv. in Appl. Math. 74, 1-22 (2016)
[39] F. Colombo, J. Gantner, T. Janssens: The Schatten class and the Berezin transform for quaternionic operators, Math. Methods Appl. Sci. 39, 5582-5606 (2016)
[40] M. Conti, E. M. Marchini: A remark on nonclassical diffusion equations with memory, Appl. Math. Optim. 73 (1), 1-21 (2016)
[41] M. Conti, E. M. Marchini, V. Pata: Global attractors for nonlinear viscoelastic equations with memory, Comm. Pure Appl. Anal. 15 (5), 1893-1913 (2016)
[42] M. Conti, A. Giorgini, M. Grasselli: Phase-field crystal equation with memory, J. Math. Anal. Appl. 436 (2), 1297–1331 (2016)
[43] G. Crasta, I. Fragalà: A C^1 regularity result for the inhomogeneous normalized infinity Laplacian, Proc. Amer. Math. Soc., 2547-2558 (2016)
[44] G. Crasta, I. Fragalà: Characterization of stadium-like domains via boundary value problems for the infinity Laplacian, Nonlin. Anal. 133, 228-249 (2016)
[45] G. Crasta, I. Fragalà: On the characterization of some classes of proximally smooth sets, ESAIM: Control Optim. Calc. Var. 22, 710-727 (2016)
[46] V. Danese, F. Dell'Oro, V. Pata: Stability analysis of abstract systems of Timoshenko type, J. Evol. Equ. 16, 587-615 (2016)
[47] D. De Silva, F. Ferrari, S. Salsa : Regularity of the free boundary for two-phase problems governed by divergence form equations and applications, Nonlin. Anal. 138, 3–30 (2016)
[48] F. Dell'Oro, C. Giorgi: Global attractors for the coupled suspension bridge system with temperature, Math. Methods Appl. Sci. 39, 864-875 (2016)
[49] F. Dell'Oro, I. Lasiecka, V. Pata: The Moore-Gibson-Thompson equation with memory in the critical case, J. Differential Equations 261, 4188-4222 (2016)
[50] F. Della Porta, M. Grasselli: On the nonlocal Cahn-Hilliard-Brinkman and Cahn-Hilliard-Hele-Shaw systems, Commun. Pure Appl. Anal. 15 (2), 299–317 (2016)
[51] M. Di Cristo: Stability analysis of the inverse inclusion problem, Rend. Istit. Mat. Univ. Trieste 48, 433-462 (2016)
[52] V. Ferreira, F. Gazzola, E. Moreira dos Santos: Instability of modes in a partially hinged rectangular plate, J. Differential Equations 261, 6302-6340 (2016)
[53] A. Fonda, M. Garrione, P. Gidoni: Periodic perturbations of Hamiltonian systems, Adv. Nonlinear Anal. 5, 367-382 (2016)
[54] H. Frankowska, E. M. Marchini, M. Mazzola: A relaxation result for state constrained inclusions in infinite dimension, Math. Control Relat. Fields 6, 113-141 (2016)
[55] J. Freixas, R. Lucchetti: Power in voting games with abstention: an axiomatization of a two component power index, Ann. Oper. Res. 244 (2), 455–474 (2016)
[56] S. Frigeri, C. G. Gal, M. Grasselli: On nonlocal Cahn-Hilliard-Navier-Stokes systems in two dimensions, J. Nonlinear Sci. 26 (4), 847–893 (2016)
[57] C. G. Gal, M. Grasselli, A. Miranville: Cahn-Hilliard-Navier-Stokes systems with moving contact lines, Calc. Var. Partial Differential Equations 55 (3), Paper No. 50, 47 pp. (2016)
[58] M. Garrione, C. Rebelo: Persistence in seasonally varying predator-prey systems via the basic reproduction number, Nonlinear Anal. Real World Appl. 30, 73-98 (2016)
[59] F. Gazzola, K. Ishige, C. Nitsch, P. Salani: Proceedings of the 4th Italian-Japanese workshop on Geometric Properties for Parabolic and Elliptic PDE’s, Springer PROMS, 2016
[60] U. Gianazza, S. Salsa: On the boundary behaviour of solutions to parabolic equations of p-Laplacian type, Rend. Istit. Mat. Univ. Trieste 48, 463–483 (2016)
[61] M. Grasselli, M. Pierre: Energy stable and convergent finite element schemes for the modified phase field crystal equation, ESAIM Math. Model. Numer. Anal. 50 (5), 1523–1560 (2016)
[62] G. Grillo, M. Muratori: Smoothing effects for the porous medium equation on Cartan-Hadamard manifolds, Nonlin. Anal. TMA 131, 346-362 (2016)
[63] S. Kamin, F. Punzo: Dirichlet conditions at infinity for parabolic and elliptic equations, Nonlin. Anal. TMA 138, 156-175 (2016)
[64] F. Maddalena, D. Percivale, F. Tomarelli: Local and non-local energies in adhesive interaction, IMA J. App.Math. (2016) 81, 1051–1075.  doi:10.1093/imamat/hxw044
[65] C. Marchionna, S. Panizzi: An instability result in the theory of suspension bridges, Nonlin. Anal. TMA 140, 12-28 (2016)
[66] M. Muratori: The fractional Laplacian in power-weighted Lp spaces: Integration-by-parts formulas and self-adjointness, J. Funct. Anal. 271, 3662-3694 (2016)
[67] C. D. Pagani, D. Pierotti, A. Pistoia, G. Vaira: Concentration along geodesics for a nonlinear Steklov problem arising in corrosion modelling, SIAM J. Math. Anal. 48 (2), 1085-1108 (2016)
[68] A. Pisante, F. Punzo: Allen-Cahn Approximation of Mean Curvature Flow in Riemannian Manifolds I, uniform etimates, Ann. Sc. Norm. Sup. Pisa Cl. Sci. 15, 309-341 (2016)
[69] F. Punzo: Propagation and extinction of fronts for semilinear parabolic equations on negatively curved Riemannian manifolds, Nonlin. Anal. TMA 131, 325-345 (2016)
[70] L. Rosasco, S. Villa, B.C. Vu: A Stochastic forward-backward splitting method for solving monotone inclusions, J. Optim. Theory Appl. 169, 388-406 (2016)
[71] L. Rosasco, S. Villa, B.C. Vu: A stochastic inertial forward-backward splitting algorithm for multivariate monotone inclusions, Optimization 65, 1293-1314 (2016)
[72] S. Salsa: Partial differential equations in action. From modelling to theory. Third edition. Unitext, 99. La Matematica per il 3+2. Springer, [Cham], 2016. xviii+686 pp.
[73] M. Salvioli, R. Lucchetti, R. Torelli: Simulating the Impact of Crossover Kidney Transplantation on the Nord Italia Transplant Program, Games 7 (4), Paper No. 30, 9 pp (2016)
[74] M.Salvioli, R.Lucchetti, R. Torelli: Simulating the impact of Crossover Kidney Transplatation on the North Italia Transplant Program, Games (7)
, doi:10.3390/g7040030
[75] N. Soave, H. Tavares, S. Terracini, A. Zilio: Hölder bounds and regularity of emerging free boundaries for strongly competing Schrödinger equations with nontrivial grouping. Nonlin. Anal. TMA 138, 388–427 (2016)
[76] N. Soave, A. Zilio,: Multidimensional entire solutions for an elliptic system modelling phase separation, Anal. PDE 9 (5), 1019–1041 (2016)
[77] N. Soave, H. Tavares: New existence and symmetry results for least energy positive solutions of Schrödinger systems with mixed cooperation and competition terms, J. Differential Equations 261, 505–537 (2016)
[78] T. Taddei, A. Quarteroni, S. Salsa : An Offline-Online Riemann Solver for One-Dimensional Systems of Conservation Laws, Vietnam J. Math. 44 (4), 873-891 (2016)
[79] S. Terracini, G. Verzini, A. Zilio : Uniform Hölder bounds for strongly competing systems involving the square root of the laplacian, J. Eur. Math. Soc. (JEMS) 18, 2865-2924 (2016)
Politecnico di Milano - Dipartimento di Matematica